Aa
A
A
A
Close
GERD (Acid Reflux) Community
3.16k Members
Avatar universal

Nausea/omeprazole.

Hello, First off i'd like to take time and to say thankyou to all the helpful doctors and participants in the forum that provide a great source of infromation. Now onto my question, I've had Acid Reflux for sometime now due to having a weak valve on my stomach. I've been taking Omeprazole and I am having many of the side effects, But the worst of them is Nausea. It seems that when i eat i become nauseous, these side effects have only become an issue in the past month or so. Should i take Pepto-bismol for the nausea or is their nothing one can do about the side effects due to a drug? Also i was wondering about the times i should take my medicines. It seems that if i do not take Pepto-bismol at a right time(the right time im still trying to figure out) when sympthoms begin or during them it will cause either my sympthoms to get worse or make my stomach feel more ill. Do you have any suggestions?

Thanks alot for all of the information and help,
-John.
1 Responses
544341 tn?1234992477
Hi John, and welcome.  I wouldn't recommend taking pepto every day.  There's alot of natural ways to treat adult reflux fortunately.  I have read that taking cidar vinegar will help, but not sure if it will help if it's really a sphincter problem.  Those are some nasty drugs, they made my daughter nauseas too.
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Learn which OTC medications can help relieve your digestive troubles.
Is a gluten-free diet right for you?
Discover common causes of and remedies for heartburn.
This common yet mysterious bowel condition plagues millions of Americans
Don't get burned again. Banish nighttime heartburn with these quick tips
Get answers to your top questions about this pervasive digestive problem